# SDR F3LA98006

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65445101470
- Condition: Failed
- Location: 'A' Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SFO - ON INBOUND FLIGHT TO SFO, FLIGHT CREW REPORTED LOSS OF 'A' SYSTEM HYDRAULIC PRESSURE AND FLUID.  USED ALTERNATE FLAP SYSTEM AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE 'A' SYSTEM HYDRAULIC PRESSURE LINE IN AFT FLAP WELL, BOTH 'A' SYSTEM HYDRAULIC PUMPS (NR 1 P/N 65075-01, S/N 184104AK, NR 2 P/N 65075-06, S/N 183975), NR 1 AND NR 2 ENGINE PUMP CASE DRAIN FILTERS.  'A' SYSTEM HYDRAULIC RETURN FILTER.  PERFORMED LEAK AND OPERATIONAL CHECK AND SYSTEM CHECKED OK.  (M)
